# SDR DALA2023032302267

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 53,817 hours, 27,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3134, DURING SERVICE CHECK FOUND ROW 10 AND 11 SEAT MOUNTED EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: T/S SEAT MOUNTED EMERGENCY LIGHTS PER A319 AWM 33-51 NOT GETTING POWER TO SEAT ROW 10 AND 11 EMERGENCY LIGHTS. PER A319 AWM 33-51 FOUND PIN B ON CONNECTOR 9152VC DISLODGED. REPINNED AND CONNECTED PER A319 ESPM 20-44. (LP 4757471)
